MathSciNet Relay Station
MathSciNet bibliographic data
MR926524 (89a:53012) 53A10 (35R35 53C42)
Struwe, Michael The existence of surfaces of constant mean curvature with free boundaries. Acta Math. 160 (1988), no. 1-2, 19–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement